# SDR CA980113006

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 210L
- Engine: Cont IO520L
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Folded
- Location: Lt Mlg
- Part time: 3,806 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, THE LT GEAR SLOWLY FOLDED BACK INTO THE RETRACT POSITION.  A/C SETTLED TO GROUND ON LT STAB CAUSING DAMAGE TO LT STAB AND ELEVATOR.  UNDER INVESTIGATION.
